# SDR CALA2025080107212

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 77,107 hours, 31,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A880023
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW FRAME E-F POST REPAIRED PER ECRA 5310-08654.   PERFORM AN INSPECTION OF LT WINDOW FRAME E-F POST REPAIR ON AIRCRAFT IAW PART 2 OF THE LATEST REVISION OF ECRA 5310-08654.  MAJOR REPAIR.  ACCOMPLISHED ESFR AND PERMANENT REPAIR COMPLIED WITH.
